# SDR UALA2013050203055

- Difficulty date: April 30, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 62,881 hours, 7,301 cycles
- Engine: Pwa PW4056
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 1 Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLEED MESSAGES.  BLEED CONTROL VALVE SOLENOID WIRING FAILED (CH A) & STABILITY BLEED CONTROL VALVE SOLENOID WIRING FAILED (CH A).   REPLACED BOTH RELAY VALVE AND SOLENOID VALVE IAW MM 75-32-04.  IDLE RAN ENGINE, OPS CHECKED NORMAL.
